# SDR AALA201712139024

- Difficulty date: December 12, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 56,810 hours, 21,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MISSING EMERGENCY PATH LIGHTING COVER AT SEAT 30C. MAINTENANCE REPLACED EMERGENCY LIGHTING COVER AT PASSENGER ROW 30ABC AND PERFORMED SUCCESSFUL OPERATIONAL CHECK.
